# SDR CA100725004

- Difficulty date: July 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwc PW545B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF:  ABORTED TAKEOFF WAS REPORTED DUE TO LOW OIL PRESSURE. OVER THE 3-4 PRECEDING FLIGHTS THE ENGINE WAS TOPPED UP WITH APPROX 3 QUARTS TOTAL OF OIL. TROUBLESHOOTING ON GOING. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
